i am not a doctor/gynecologist nor pretend to be one... Just a caring individual..Ok
answer: as you are not specific enough with regards to your age, if you are young ( I do not like guessing) you are causing an early menopause... Meaning your periods will stop. Generic name: leuprolide long-acting injection
brand name: lupron depot
read the following information thoroughly please
the resulting drop in estrogen causes women to experience menopause-like symptoms. Menopause occurs when the ovaries no longer respond to the controlling hormones released by the pituitary gland of the brain. As a result, the ovaries fail to release an egg each month and to produce the female sex hormones oestrogen and progesterone. It is the fall in the levels of these hormones in the bloodstream that gives rise to the symptoms of menopause. Irregular vaginal bleeding, hot flashes & night sweats,urinary tract infection,urinary incontinence,emotional and cognitive symptoms, some degree of weight gain, wrinkles, worsening of adult acne, vaginal symptoms(the lining tissues of the vagina becoming thinner, drier, and less elastic as estrogen levels fall). Symptoms may include vaginal dryness, itching, or irritation and/or pain with sexual intercourse (dyspareunia). The vaginal changes also lead to an increased risk of vaginal infections. Important to remember that lupron is not a contraceptive and it is possible for pregnancy to occur during the first few weeks of therapy. Side effects that have been associated with the use of lupron depot frequently include hot flashes and night sweats, and less frequently palpitations, syncope, and tachycardias. Other side effects include generalized pain, headaches, vaginitis, nausea/vomiting, fluid retention[, weight gain, acne, hirsutism, joint pain, loss of sexual desire, depression, dizziness, nervousness, and breast changes such as tenderness and pain. There have been no deaths directly related to therapy with lupron depot. Additional information
lupron depot (leuprolide acetate for depot suspension), a gnrh agonist, is a hormonal agent that significantly reduces estrogen levels. The medication works in two distinct phases. Phase one stimulates the ovaries causing them to produce more estradiol, the most potent of the three estrogens produced by women. In phase two, the messenger hormones that tell the ovaries to produce estrogen decline dramatically. Please, be careful... I truly mean it. Medical alert: your condition can cause complications in a medical emergency. For enrollment information call medicalert at 1-800-854-1166 (usa)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 2 answers
Posted 20 May 2011 • 1 answer
Posted 11 Mar 2012 • 4 answers
I had the lupron shot 10days ago. I've been drinking on this shot. The last 2 days I've been bleedi?
Posted 7 Feb 2013 • 1 answer
Posted 8 Feb 2015 • 1 answer